# SDR ASAA2023102545854

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,864 hours, 11,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLULMINATES UPON MASTER CAUTION RECALL. GROUNDED - YES. OPERATED BOTH PACKS REF. FIM. TASK. 26-62 #801 . PERFORMED CURRENT BITE PROCEDURE, FOUND NO ACTIVE FAULTS NOTED. REF. BITE PROCEDURE SUSP. INT. FAULT.
